Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A characterization of the closed $ 2$-cell


Author: Hassler Whitney
Journal: Trans. Amer. Math. Soc. 35 (1933), 261-273
MSC: Primary 54F65; Secondary 57M99
MathSciNet review: 1501683
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F65, 57M99

Retrieve articles in all journals with MSC: 54F65, 57M99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1933-1501683-8
Article copyright: © Copyright 1933 American Mathematical Society